# SDR ASAA0671166

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 26,256 hours, 11,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO TIE DOWN TRACK CORRODED REPAIRED IAW SRM 51 40 05.
